Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 8235752, 7 pages
http://dx.doi.org/10.1155/2016/8235752
Research Article

Study of the Electromagnetic Waves Propagation over the Improved Fractal Sea Surface Based on Parabolic Equation Method

1Department of Electronics and Communication Engineering, Sun Yat-sen University, Guangzhou 510006, China
2School of Information Engineering, Guangdong University of Technology, Guangzhou 510006, China

Received 4 July 2016; Revised 18 September 2016; Accepted 19 October 2016

Academic Editor: Jaume Anguera

Copyright © 2016 Wenwan Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenwan Ding, Kun Wang, and Yunliang Long, “Study of the Electromagnetic Waves Propagation over the Improved Fractal Sea Surface Based on Parabolic Equation Method,” International Journal of Antennas and Propagation, vol. 2016, Article ID 8235752, 7 pages, 2016. https://doi.org/10.1155/2016/8235752.